# SDR SWAA2023090789011

- Difficulty date: August 14, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR ANGLE R/H UNDER TRANSITION ANGLE STA 767 HAS CORROSION AROUND HOLES.<[01] LOCATED AND DRILLED AFTE CARGO FLOOR ANGLE LOWER FASTERN HOLES IAW SRM 51-40-05.;[02] REMOVED AND REPLACED AFT CARGO FLOOR ANGLE R/H UNDER TRANSITION ANGLE STA 767- 787 PER SRM 51-40-02;[03] REMOVED CORROSION AFT CARGO FLOOR STRUCTURE R/H SHIELD SUPPORT ANGLE STA 767-787. ORIGINAL MATERIAL THICKNESS IS 0.050?; MATERIAL LOSS IS 0.009?; MAX ALLOWED IS 0.005?; REMAINING MATERIAL THICKNESS IS 0.041?. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 SEE CA #2 FOR REPLACEMENT;[04] INSPECTION C/W.
